# SDR ARWA20011103

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385115
- Aircraft serial: 1158
- Aircraft time: 57,859 hours, 20,654 cycles
- Engine: Rroyce RB211524B402
- Engine time: 51,280 hours, 11,431 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 57,889 hours, 20,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE AFTER EXPERIENCING VIPS SPIKE 3.0 BOTH CHANNELS AT APPOX 2325Z.
